Hendra Gunawan

Prof. Dr. Hendra Gunawan

Guru Besar

Fakultas Matematika dan Ilmu Pengetahuan Alam
Institut Teknologi Bandung
Jl. Ganesa 10 Bandung, 40132, Indonesia
Email: hgunawan{at}math.itb.ac.id
Telepon: +62 (22) [2502545]
Fax: +62 (22) [2506450]

Pendidikan

  1. Sarjana : Institut Teknologi Bandung, 1987
  2. Doktor : The University of New South Wales, Australia, 1992

Bidang Penelitian

Publikasi

  1. Sawano, D.I. Hakim, H. Gunawan, Non-smooth atomic decomposition for generalized Orlicz-Morrey spaces, Math. Nachr. 288-14-15 (2015), 1741-1775.
  2. Konca, M. Idris, H. Gunawan, M. Basarir, p-summable sequence spaces with 2-inner products, Contemp. Anal. & Appl. Math., 3:2, (2015), 213-226.
  3. Konca, M. Idris, H. Gunawan, p-summable sequence spaces with inner products, Bitlis Eren Univ. J. Sci. & Technol., 5:1, (2015), 37-41.
  4. Ekariani, H. Gunawan, J. Lindiarni, On the n-norm space of p-integrable functions, Math. Aeterna, 5(1), (2015), 11-19.
  5. Idris, S. Konca, H. Gunawan, A partial solution to an open problem, Bitlis Eren Univ. J. Sci. & Technol., 5:2, (2015), 52-56.
  6. Sihwaningrum, A. Wardayani, H. Gunawan, Weak type inequalities for some operators on generalized Morrey spaces over metric measure spaces, AJMAA, 12:1, (2015), Article 16.
  7. Sukaesih, H. Gunawan, O. Neswan, Fixed point theorems on bounded sets in an n-normed space, J. Math. Analysis, 6:3, (2015), 51-58.
  8. Sawano, H. Gunawan, V. Guliyef, H. Tanaka, Morrey spaces and related function spaces, J. Function Spaces 2014, Article ID 867192, 2 pp.
  9. Eridani, Gunawan, E. Nakai, Y. Sawano, Characterizations for the generalized fractional integral operators on Morrey spaces, Math. Inequal. Appl. 17(2), 2014, 761-777
  10. E.P. Pangalela, H. Gunawan, The n-dual space of the space of p-summable sequences, Mathematica Bohemica, vol. 138 (2013), issue 4, pp. 439-44
  11. R. Kristianto, R.A. Wibawa-Kusumah, H. Gunawan, Equivalence relations of n-norms on a vector space, Mat. Vesnik 65:4, (2013), 488-493.
  12. Ekariani, H. Gunawan, M. Idris, A contractive mapping theorem for the n-normed space of p-summable sequences, Journal of Matmetics Analysis, 4:1, (2013), 1-7.
  13. A. Wibawa-Kusumah, H. Gunawan, Two equivalent n-norms on the space of p-summable sequence, Per. Mat. Hungar., 67:1, (2013), 63-69. DOI: 10.1007/s10998-013-6129-4
  14. Idris, S. Ekariani, H. Gunawan, On the space of p-summable sequences, Mat. Vesnik 65:1, (2013), 58-63.
  15. Tanaka, H. Gunawan, The local trace inequality for potential type integral operators, Potential Analysis, 38.2, (2013), 653–681.
  16. Gunawan, I. Sihwaningrum, Multilinear maximal functions and fractional integrals on generalized Morrey spaces, Journal of Mathematical Analysis., 4.3, (2013), 23-32.
  17. Batkunde, H. Gunawan, Y.E.P. Pangalela, Bounded linear functionals on the n-normed space of p-summable sequences, AUMB Series Mathematics, 21, (2013) 71-80.
  18. Eridani, Gunawan, E. Nakai, Y. Sawano, Characterizations for the generalized fractional integral operators on Morrey spaces, Math. Inequal. Appl. 17.2, (2014), 761-777, doi:10.7153/mia-17-56
  19. I. Hakim, H. Gunawan, Weak (p,q) inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces, Math. Aeterna 3 : 3
  20. Dadang A. Hamzah & Gunawan, “Aproksimasi polinomial minimaks berderajat satu dengan menggunakan metode jajargenjang terkecil”, Prosiding Konferensi Nasional Matematika XV, Juli 2012
  21. Sitompul, H. Gunawan, Y. Soeharyadi, A.Y. Gunawan, “An energy investigation of reaction diffusion equations”, AIP Conference Proceesings 1450 (2012), 363-367
  22. E.P. Pangalela & H. Gunawan, “Representasi fungsional-2 di lp”, JMP Edisi Khusus Simposium Nasional Analisis
  23. Pangeran B.H.P. & Gunawan, “Ketaksamaan Chebyshev dan perumumannya”, JMP Edisi Khusus Simposium Nasional Analisis Matematika dan Aplikasinya V, April 2012
  24. Ekariani & H. Gunawan, “Teorema Titik Tetap pada ruang norm-n standar”, JMP Edisi Khusus Simposium Nasional Analisis Matematika dan Aplikasinya V, April 2012
  25. Denny I. Hakim & Gunawan, “Ketaksamaan Hermite-Hadamard terhadap integral Riemann-Stieltjes”, JMP Edisi Khusus Simposium Nasional Analisis Matematika dan Aplikasinya V, April 2012
  26. Sihwaningrum, S. Maryani, H. Gunawan, “Weak-type inequalities for fractional integral operators on generalized non-homogeneous Morrey spaces”, ATA 28 (2012), 65-72
  27. Tanaka, H. Gunawan, “The local trace inequality for potential type integral operators”, POTA (2012)
  28. Gunawan, E. Nakai, Y. Sawano, H. Tanaka, “Generalized Stummel class and Morrey spaces”, PIMB 92 (2012)
  29. Eridani, Gunawan, M.I. Utoyo, “A revisit on Nakai’s results on fractional integrals and maximal functions”, ATA 28 (2012), 263-267
  30. Dhani Herdiwijaya, Mitra Djamal,   Hendra Gunawan, Design of Mobile and Robotic Observing System with Special Telescope Baffle for Searching Young Lunar Crescent, J.Oto.Ktrl.Inst., Vol 4 (1), 2012.
  31. Indris, S. Ekariani, H. Gunawan, On The Space of P-summable sequences, Mat. Vesnik, (2011).
  32. Gunawan and Y.Sawano, Application of Reproducing Karnel Hilbert space to a minimization problem with presscribed nodes, EAJAM, (2011).
  33. Gunawan, E. Rusyaman, L. Ambarwati, Surfaces with prscribed nodes and minimum energy integral of fractional order, ITB Journal of Sciences, (2011).
  34. M. Gozali, H. Gunawan, “On various concepts of orthogonality in 2-normed spaces”, Proceedings of 2nd ICMS
  35. M. Gozali, H. Gunawan, 2010, On b-orthogonality in 2-normed spaces”, J. Indones. Math. Soc. 16(2), (2010).
  36. M. Gozali, H. Gunawan, Kesamaan empat formula norm-n di ruang Hilbert,Prosiding KNM XV
  37. M. Gozali, H. Gunawan, O. Neswan, 2010, On n-norms and bounded n-linear functionals in a Hilbert space, Annals of Functional Analysis, 1(1).
  38. Ambarwati, H. Gunawan,”Two dimensional interpolation using Kronecker product of Chebyshev systems, Proceedings of 3rd ICMNS
  39. Sihwaningrum, H.P. Suryawan, H. Gunawan, 2010, Fractional integral operators and Olsen inequalities on non-homogeneous spaces, AJMAA, 7(1), 1-6.
  40. Gunawan, “On orthogonality in n-normed spaces”, Proceedings of SEACMA
  41. Rusyaman, H. Gunawan, A.K. Supriatna dan R.E. Siregar, 2010, Eksistensi interpolan deret ganda sinusoida, Jurnal Matematika dan Sains, 15(1), 9-15.
  42. Herdiwijaya, M. Djamal, H. Gunawan, Z. A. Mexsida, D. Mandey, R. N. Wijaya, 2010, Developing Telescope Baffle for Increasing Contrast of the Very Young Lunar Crescent Visibility, Proc. 3th International Conference on Mathematics and Natural Sciences, November 23-25, 2010, Institut Teknologi Bandung (ITB), Bandung.
  43. Mutaqin, H. Gunawan, 2010, Equivalence of n-norms on the space of p-summable sequence spaces, J. Indones. Math. Soc., 16(1).
  44. Sihwaningrum, H. P. Suryawan, H. Gunawan, Fractional Integral Operators and Olsen Inequalities on Non Homogenous Spaces, Aust. J. Math. Anal. Appl. (2008).

#—hgunawan@math.itb.ac.id—#

informasi lebih lanjut

Berita Terkait

EnglishIndonesia